# SDR MASA200602322

- Difficulty date: September 22, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 9,227 hours, 6,983 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2710 PHX.  STALL FAIL CAUTION MESSAGE.  MX RESET THE SYSTEM.
